# SDR CALA2013122393867

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,871 hours, 6,924 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 320
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY POWER TEST UNSATISFACTORY.  BATTERY DISCHARGE APU DOES NOT APPEAR IN EICAS PANEL.  REPLACED APU BATTERY CHARGER IAW AMM, OKAY.
